I have been posting lately a lot about my GI issues and I believe anything is possible in withdrawal. When my GI stuff is flared, my middle fingernails on each hand hurt. I don't know how to explain it, and I would never tell anyone this, one because it's just mostly weird, and two my family just wouldn't understand.
Withdrawal brings on many food sensitivities which in turn can cause deficiencies in vitamins, nutrients, electrolytes, and other things. I have found that heavy metals is also a possibility, but I think that mostly affects your fingernails. It is possible that the ends of your fingers are totally being affected by something going haywire from withdrawal. But as you know, like other symptoms, in time this will change too. Try not to be afraid, I've had such unbelievable things during all this, and as long as it didn't hurt, I just looked in amazement and waiting until it went away.